# SDR HALA2014021700026

- Difficulty date: February 17, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 46,343 hours, 8,418 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Broken
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE LOOP 2 STATUS MESSAGE ALSO RIGHT ENGINE FIRE LOOP 2, STATUS MESSAGE.  REPLACED BROKEN TERMINALS AT NR 1 ENGINE AFT LOWER LOOP AND NR 2 ENGINE AFT UPPER LOOP IAW WDM 26-11-11 AND 26-11-21.  ENGINE FIRE DETECTION LOOPS OPS CHECKED OK IAW AMM 26-11-00.
